Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have epididymal cyst. Itching, testicle pain. Prescribed Lycopene syrup. Will the cyst dilute?

I have epididymal cyst (right) if 1mm*2mm size. not exactly painful. but itching occasionally. though i feel pain in right testicle but that seems unrelated to cyst (as i have history of orchialgia). doctor has prescribed me lycopene syrup twice daily. will the cyst dilute? i dont want to go for surgery. Are medication or non surgical options available in india? thanks a lot.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Epididymal cyst on Rt side.
If the cyst is not painful nothing to worry about it .It may subside of its own.
Monitor the size of the cyst for couple of months .If it becomes painful or increases in size then consult your family physician or Urologist for further treatment.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor